# SDR IPXA2023042993038

- Difficulty date: April 8, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NRC6055508
- Part serial: 48497
- Condition: Corroded
- Location: R/H I/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H I/B FLAP O/B AFT HINGE #7 LUG BORE HAS CORROSION AT STA XW=-254, YX=495.96.REPAIRED CORRODED HINGE #7 LUG BORE AT R/H I/B FLAP O/B AFT HINGE AT STA XW=-254, YX=495.96 IAW VTSAA EA 011-5752-01-A9924 I/R , UPS EO MD11-5750-86671-A DATED 04/28/23 AND FAA FORM 8100-9 SIGNED BY S. KANG (AR-605677) DATED 04/27/23 (MINOR)
